# SDR SWAA2022030266640

- Difficulty date: February 8, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 56,223 hours, 27,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD. CARGO COMPARTMENT; STA 480 +15 TO STA 500 +15 APPROX. RBL 24 FLOOR TO SIDEWALL TRANSITION PANEL HAS CORROSION. / FWD CARGO COMPARTMENT; STA 480+15 TO STA 500+15 APPROX. RBL 24 FLOOR TO SIDEWALL TRANSITION PANEL REMOVED DUE TO IT BEING OUT OF LIMITS FOR HAVING NO ALLOWABLE SRM LIMITS. INSTALLED NEW FLOOR TO SIDEWALL TRANSITION PANEL WITH NEW PART# 7531855; DRG# 143A8126 USING SRM 51-40-02-0G-0 FOR REMOVAL AD INSTALL. 57309U 2/28/19
